# SDR SWAA000107

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546452
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 GROUND SPOILER UPPER SURFACE DELAMINATED AT EXISTING REPAIR.  REMOVED AND REPLACED SPOILER PER MM.
